# SDR JGVR20201113002

- Difficulty date: November 13, 2020
- Submitted: November 13, 2020
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N375QS
- Make and model: Cessna 680A
- Aircraft serial: 6800230
- Aircraft time: 11,336 hours, 7,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CHAFED E-EXIT SURROUND WEB AND FRAME AT APPROXIMATELY FS 400 PER AEROSPACE QRD ERO-967189 REV IR, TITLED "E-EXIT SURROUND WEB AND FRAME REPAIR" DATED OCT 30 2020 AND SUPPORTED BY FAA FORM 8110-3 DATED 10/30/2020.
